Groups in which certain equations have many solutions
Rendiconti del Seminario Matematico della Università di Padova, Volume 106 (2001), pp. 77-82.
@article{RSMUP_2001__106__77_0,
     author = {Endimioni, G\'erard},
     title = {Groups in which certain equations have many solutions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {77--82},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {106},
     year = {2001},
     zbl = {1072.20035},
     mrnumber = {1876214},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2001__106__77_0/}
}
TY  - JOUR
AU  - Endimioni, Gérard
TI  - Groups in which certain equations have many solutions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
DA  - 2001///
SP  - 77
EP  - 82
VL  - 106
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2001__106__77_0/
UR  - https://zbmath.org/?q=an%3A1072.20035
UR  - https://www.ams.org/mathscinet-getitem?mr=1876214
LA  - en
ID  - RSMUP_2001__106__77_0
ER  - 
%0 Journal Article
%A Endimioni, Gérard
%T Groups in which certain equations have many solutions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 77-82
%V 106
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2001__106__77_0
Endimioni, Gérard. Groups in which certain equations have many solutions. Rendiconti del Seminario Matematico della Università di Padova, Volume 106 (2001), pp. 77-82. http://www.numdam.org/item/RSMUP_2001__106__77_0/

[1] A. Abdollahi, Some Engel conditions on infinite subsets of certain groups, Bull. Austral. Math. Soc., 62 (2000), pp. 141-148. | MR | Zbl

[2] A. Abdollahi - B. TAERI, A condation on a certain variety of groups, Rend. Sem. Mat. Univ. Padova, 104 (2000), pp. 129-134. | EuDML | Numdam | MR | Zbl

[3] G. Endimioni, On a combinatortal problem in varieties of groups, Comm. Algebra, 23 (1995), pp. 5297-5307. | MR | Zbl

[4] P. Longobardi - M. MAJ - A. H. RHEMTULLA, Infinite groups in a gaven vanety and Ramsey's theorem, Comm. Algebra, 20 (1992), pp. 127-139. | MR | Zbl

[5] P. Longobardi - M. MAJ, Finitely generated soluble groups with an Engel condition on infinite subsets, Rend. Sem. Mat. Univ. Padova, 89 (1993), pp. 97-102. | EuDML | Numdam | MR | Zbl

[6] B.H. Neumann, A problem of Paul Erdos on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. | MR | Zbl